# SDR AALA981816

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 724-742
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER SPAR CHORD CORRODED ABOVE NR 1 L/E SLAT ACTUATOR.  REMOVED CORROSION AND INSTALLED STRAP PER ESO 11697 DATED 9-2-98.  (M)
